MathSciNet Relay Station
MathSciNet bibliographic data
MR2543768 34A55 (34B07 34B24)
Amirov, R. Kh.; Ozkan, A. S.; Keskin, B. Inverse problems for impulsive Sturm-Liouville operator with spectral parameter linearly contained in boundary conditions. Integral Transforms Spec. Funct. 20 (2009), no. 7-8, 607–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement